# SDR UIEA2019080104907

- Difficulty date: July 30, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N486MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30608
- Aircraft time: 84,558 hours, 15,349 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relay
- Part number: BACR13CE2
- Part serial: NSN
- Condition: Malfunctioned
- Location: Park Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL, EICAS WARNING "CONFIG PARK BRAKE" APPEARED. APPROX 70 KTS, PERFORMED RTO AND TAXIED TO PARKING.( NO PLF, NO EICAS MSG. REMOVED AND REPLACED RELAY R732 IAW WDM 32-44-11-2. OPS CHECK OK. C/O PARKING BRAKE SYSTEM TEST AND SYSTEM ADJUSTMENT IAW AMM 32-44-00. NO ADJUSTMENT REQUIRED AND ALL INDICATIONS NORMAL. OFF PART (PN: BACR13CD2, SN: NSN)  LP 1070448 - M2: REMOVED AND REPLACED S313 PARKING BRAKE SWITCH LEVER IAW 32-44-11-2 AND C/O ADJUSTMENT IAW AMM 32-44-00. C/O OPS CK OK. DURING T/S, NOTICED INPUT MONITORING E/057/271/00, BIT 12 FLUCTUATING FROM 0-1 WITH BRAKES OFF, OK WITH BRAKES SET. S313 FEEDS SIGNAL TO A13 CONFIG WARNING CARD. A13 ON ORDER. OFF PART (P/N: MS25008-1, SN: NSN)  LP 1070449 - M3: REMOVED AND REPLACED MAWEA YMXA13 CONFIG WARNING CARD REF AMM 31-51-00. C/W MAWEA SYSTEM TEST REF 31-51-00, OPS CKS GOOD.  OFF PART (PN: 28540084-215, SN: D02279)  LP 1070449 - M4: REMOVED AND REPLACED PARKING BRAKE MODULE V23 REF AMM 32-44-04. OPS AND LEAKS CKS GOOD.  LP 1070449 - M5: COMPLIED WITH HIGH ENERGY STOP INSPECTION REF AMM 05-51-10, NO DEFECTS NOTED.  LP 1070450 - M6: REMOVED AND REPLACED R7514 RELAY PARK BRAKE, CLOSED RELAY REF WDM 32-44-11 AND SWPM 20-81-00. OPS CKS OKAY.  )
